International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Secure Communication in Minimal Connectivity Models

Authors:
Matthew K. Franklin
Rebecca N. Wright
Download:
DOI: 10.1007/s001459910002
Search ePrint
Search Google
BibTeX
@article{jofc-2000-14103,
  title={Secure Communication in Minimal Connectivity Models},
  journal={J. Cryptology},
  volume={13},
  pages={9-30},
  doi={10.1007/s001459910002},
  author={Matthew K. Franklin and Rebecca N. Wright},
  year=2000
}